# SDR SWAA983053

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- System (JASC): 5240 · Service Doors
- Part: Strap
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LOUD BANGING NOISE HEARD BY CABIN CREW IN FWD SERVICE DOOR AREA.  NOISE GOT LOUDER WITH INCREASED AIRSPEED.  AIRCRAFT RETURNED TO PDX AND FOUND FWD SERVICE DOOR STRAP OUTSIDE A/C THROUGH HINGE.  FOUND SIX INCHES OF SAFETY STRAP PROTRUDING FROM LOWER HINGE.  NO DAMAGE NOTED AND SEAL OK.  STOWED STRAP.
